# SDR SIMA200523505

- Difficulty date: August 16, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 20.  REMOVED THE CORROSION BY MAKING TWO CUT OUTS.  FABRICATED A REPAIR CHANNEL TO COVER BOTH CUTOUTS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/4307 DATED AUGUST 12, 2005.  (M)
